# SDR REXA2016041400627

- Difficulty date: April 14, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE IS CORRODED.  FS 280 FWD J ANGLE WAS REPLACED IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
